VOL. 43 · NO. 4 | August, 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 43 (4), (August, 1972)
No abstract available
Articles
Churchill Eisenhart, Joan R. Rosenblatt
Ann. Math. Statist. 43 (4), 1035-1040, (August, 1972) DOI: 10.1214/aoms/1177692458
No abstract available
Peter J. Huber
Ann. Math. Statist. 43 (4), 1041-1067, (August, 1972) DOI: 10.1214/aoms/1177692459
Jerome Sacks, Donald Ylvisaker
Ann. Math. Statist. 43 (4), 1068-1075, (August, 1972) DOI: 10.1214/aoms/1177692460
Emil Spjotvoll
Ann. Math. Statist. 43 (4), 1076-1088, (August, 1972) DOI: 10.1214/aoms/1177692461
No abstract available
Vaclav Dupac, Frantisek Kral
Ann. Math. Statist. 43 (4), 1089-1095, (August, 1972) DOI: 10.1214/aoms/1177692462
Martin A. Hamilton
Ann. Math. Statist. 43 (4), 1096-1109, (August, 1972) DOI: 10.1214/aoms/1177692463
No abstract available
M. E. Thompson, W. L. Owen
Ann. Math. Statist. 43 (4), 1110-1121, (August, 1972) DOI: 10.1214/aoms/1177692464
F. H. Ruymgaart, G. R. Shorack, W. R. van Zwet
Ann. Math. Statist. 43 (4), 1122-1135, (August, 1972) DOI: 10.1214/aoms/1177692465
Myles Hollander, Frank Proschan
Ann. Math. Statist. 43 (4), 1136-1146, (August, 1972) DOI: 10.1214/aoms/1177692466
Norman Starr, Michael Woodroofe
Ann. Math. Statist. 43 (4), 1147-1154, (August, 1972) DOI: 10.1214/aoms/1177692467
K. L. Mehra
Ann. Math. Statist. 43 (4), 1155-1163, (August, 1972) DOI: 10.1214/aoms/1177692468
No abstract available
Allan Oaten
Ann. Math. Statist. 43 (4), 1164-1184, (August, 1972) DOI: 10.1214/aoms/1177692469
Laurens de Haan, Arie Hordijk
Ann. Math. Statist. 43 (4), 1185-1196, (August, 1972) DOI: 10.1214/aoms/1177692470
Jiri Andel
Ann. Math. Statist. 43 (4), 1197-1203, (August, 1972) DOI: 10.1214/aoms/1177692471
Walter Rosenkrantz, Neville E. O'Reilly
Ann. Math. Statist. 43 (4), 1204-1212, (August, 1972) DOI: 10.1214/aoms/1177692472
Itrel Monroe
Ann. Math. Statist. 43 (4), 1213-1220, (August, 1972) DOI: 10.1214/aoms/1177692473
Stephen A. Book
Ann. Math. Statist. 43 (4), 1221-1234, (August, 1972) DOI: 10.1214/aoms/1177692474
Grenith J. Zimmerman
Ann. Math. Statist. 43 (4), 1235-1246, (August, 1972) DOI: 10.1214/aoms/1177692475
Simeon M. Berman
Ann. Math. Statist. 43 (4), 1247-1266, (August, 1972) DOI: 10.1214/aoms/1177692476
Robert Lee Taylor
Ann. Math. Statist. 43 (4), 1267-1274, (August, 1972) DOI: 10.1214/aoms/1177692477
Douglas R. Miller
Ann. Math. Statist. 43 (4), 1275-1282, (August, 1972) DOI: 10.1214/aoms/1177692478
Harry Cohn
Ann. Math. Statist. 43 (4), 1283-1292, (August, 1972) DOI: 10.1214/aoms/1177692479
Itrel Monroe
Ann. Math. Statist. 43 (4), 1293-1311, (August, 1972) DOI: 10.1214/aoms/1177692480
Short Communications
Nariaki Sugiura
Ann. Math. Statist. 43 (4), 1312-1316, (August, 1972) DOI: 10.1214/aoms/1177692481
R. L. Obenchain
Ann. Math. Statist. 43 (4), 1317-1319, (August, 1972) DOI: 10.1214/aoms/1177692482
J. L. Denny
Ann. Math. Statist. 43 (4), 1320-1322, (August, 1972) DOI: 10.1214/aoms/1177692483
V. M. Joshi
Ann. Math. Statist. 43 (4), 1323-1328, (August, 1972) DOI: 10.1214/aoms/1177692484
Jan Lanke
Ann. Math. Statist. 43 (4), 1329-1332, (August, 1972) DOI: 10.1214/aoms/1177692485
Donald A. Anderson
Ann. Math. Statist. 43 (4), 1333-1341, (August, 1972) DOI: 10.1214/aoms/1177692486
A. C. Kulshreshtha, A. Dey, G. M. Saha
Ann. Math. Statist. 43 (4), 1342-1345, (August, 1972) DOI: 10.1214/aoms/1177692487
U. B. Paik, W. T. Federer
Ann. Math. Statist. 43 (4), 1346-1351, (August, 1972) DOI: 10.1214/aoms/1177692488
A. A. Balkema, L. De Haan
Ann. Math. Statist. 43 (4), 1352-1354, (August, 1972) DOI: 10.1214/aoms/1177692489
Pranab Kumar Sen
Ann. Math. Statist. 43 (4), 1355-1362, (August, 1972) DOI: 10.1214/aoms/1177692490
D. A. Darling, T. Liggett, H. M. Taylor
Ann. Math. Statist. 43 (4), 1363-1368, (August, 1972) DOI: 10.1214/aoms/1177692491
J. Neveu
Ann. Math. Statist. 43 (4), 1369-1371, (August, 1972) DOI: 10.1214/aoms/1177692492
D. Landers, L. Rogge
Ann. Math. Statist. 43 (4), 1372-1373, (August, 1972) DOI: 10.1214/aoms/1177692493
David Gilat
Ann. Math. Statist. 43 (4), 1374-1379, (August, 1972) DOI: 10.1214/aoms/1177692494
Articles
K. P. S. Bhaskara Rao, M. Bhaskara Rao
Ann. Math. Statist. 43 (4), 1380, (August, 1972) DOI: 10.1214/aoms/1177692495
No abstract available
James Dickey, B. P. Lientz
Ann. Math. Statist. 43 (4), 1380, (August, 1972) DOI: 10.1214/aoms/1177692496
No abstract available
Back Matter
Ann. Math. Statist. 43 (4), (August, 1972)
No abstract available
Back to Top